Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 27, NWS Northern Indiana

April 19, 2011

NWS Northern Indiana issued this small craft advisory at Apr 19, 2011, 3:54 AM EDT. It took effect at Apr 19, 2011, 4:00 AM EDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2011, 3:54 AM EDT (07:54 UTC)
In effect from
Apr 19, 2011, 4:00 AM EDT
Expired
Apr 21, 2011, 2:00 AM EDT
In force
46 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WHUS73 KIWX 190754
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 AM EDT TUE APR 19 2011

LMZ043-046-191600-
/O.NEW.KIWX.SC.Y.0027.110419T0800Z-110421T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
354 AM EDT TUE APR 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: EAST 15 TO 25 KNOTS EXPECTED TODAY INTO THIS EVENING.
  WINDS WILL VEER TO THE WEST AT 20 TO 25 KNOTS LATE TONIGHT INTO
  WEDNESDAY...WITH GUSTS UP TO 35 KNOT GALES POSSIBLE ON
  WEDNESDAY. WINDS WILL DIMINISH WEDNESDAY NIGHT.

* WAVES: 3 TO 5 FOOT WAVES TODAY WILL DECREASE TO 1 TO 3 FOOT
  WAVES TONIGHT. WAVES WILL BUILD BACK TO 5 AND 8 FEET BY
  WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
650 
WHUS73 KIWX 191411
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1011 AM EDT TUE APR 19 2011

LMZ043-046-192200-
/O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1011 AM EDT TUE APR 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: EAST 15 TO 25 KNOTS EXPECTED TODAY INTO THIS EVENING. 
  WINDS WILL VEER TO THE WEST AT 20 TO 25 KNOTS LATE TONIGHT 
  INTO WEDNESDAY...WITH GUSTS UP TO 35 KNOT GALES POSSIBLE ON 
  WEDNESDAY. WINDS WILL DIMINISH WEDNESDAY NIGHT. 

* WAVES: 3 TO 5 FOOT WAVES TODAY WILL BUILD TO 5 AND 8 FEET BY
  WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
025 
WHUS73 KIWX 191920
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
320 PM EDT TUE APR 19 2011

LMZ043-046-200400-
/O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
320 PM EDT TUE APR 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: EAST 15 TO 25 KNOTS WILL VEER TO THE WEST AT 20 TO 25
  KNOTS LATE TONIGHT INTO WEDNESDAY...WITH GUSTS UP TO 35 KNOT
  GALES POSSIBLE WEDNESDAY AFTERNOON. WINDS WILL DIMINISH
  WEDNESDAY NIGHT.

* WAVES: 3 TO 5 FOOT WAVES THIS AFTERNOON WILL BUILD TO 5 AND 8
  FEET BY WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
238 
WHUS73 KIWX 200308
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1108 PM EDT TUE APR 19 2011

LMZ043-046-201115-
/O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1108 PM EDT TUE APR 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS: EAST 15 TO 25 KNOTS WILL VEER TO THE WEST AT 20 TO 25 
  KNOTS LATE TONIGHT INTO WEDNESDAY...WITH GUSTS UP TO 35 KNOT 
  GALES POSSIBLE WEDNESDAY AFTERNOON. WINDS WILL DIMINISH 
  WEDNESDAY NIGHT. 

* WAVES: 3 TO 5 FOOT WAVES OVERNIGHT WILL BUILD TO 5 AND 8 FEET
  BY WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
632 
WHUS73 KIWX 200810
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EDT WED APR 20 2011

LMZ043-046-201615-
/O.EXT.KIWX.SC.Y.0027.000000T0000Z-110421T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
410 AM EDT WED APR 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT
THURSDAY. 

* WINDS: NORTHWEST WINDS AT 15 TO 25 KNOTS...WITH GUSTS TO 30
  KNOTS. WINDS WILL RELAX TO BETWEEN 10 AND 15 KNOTS THIS EVENING. 

* WAVES: BUILDING TO 4 TO 7 FEET TODAY...AND DIMINISHING TO
  BETWEEN 2 AND 4 FEET BY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
179 
WHUS73 KIWX 202019
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 PM EDT WED APR 20 2011

LMZ043-046-210430-
/O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 PM EDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY.

* WINDS: NORTHWEST WINDS OF 10 TO 15 KNOTS WILL SUBSIDE TO 5 TO 10
  KNOTS THROUGH THE EVENING.

* WAVES: 3 TO 5 FEET THIS EVENING AND SUBSIDING TO 2 TO 4 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
334 
WHUS73 KIWX 210221
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 PM EDT WED APR 20 2011

LMZ043-046-210600-
/O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1021 PM EDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY.

* WINDS: NORTHWEST WINDS OF 10 TO 15 KNOTS WILL SUBSIDE TO 5 TO 
  10 KNOTS THROUGH THE EVENING. 

* WAVES: 3 TO 5 FEET THIS EVENING AND SUBSIDING TO 2 TO 4 FEET 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 3:36 AM EDT, 18 minutes earlier.

Area forecast discussion, Apr 19, 3:36 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 AM EDT TUE APR 19 2011

.SHORT-TERM...TUESDAY THROUGH WEDNESDAY NIGHT

WEST TO EAST ORIENTED BAND OF RAIN ROUGHLY SANDWICHED BETWEEN THE
INTERSTATE 80 AND 70 CORRIDORS WILL CONTINUE TO LIFT SLOWLY NORTH
AND EAST THIS MORNING. THIS PRECIPITATION IS ASSOCIATED WITH A LEAD
SHORTWAVE IN FAST WESTERLY FLOW ALOFT. LIFT WITH THIS FEATURE
COMBINED WITH A LOW LVL BAROCLINIC ZONE ACROSS THE NRN OH VALLEY HAS
LED TO A RATHER DEEP AND VIGOROUS FRONTAL CIRCULATION OVER THE FA
THIS MORNING. THIS PRECIPITATION ALSO HAS SUPPORT FROM LINGERING
RIGHT ENTRANCE UPPER JET DYNAMICS ABOVE THE ABOVE MENTIONED
FRONTOGENETIC LAYER. EXPECT THE ORGANIZED SHOWER ACTIVITY TO TAPER
OFF BTW 12-15Z PER LATEST 3KM HRRR PROGS AS THE WEAK MID LEVEL
IMPULSE EXITS EWD.

THE FA WILL REMAIN NORTH OF THE SFC BOUNDARY TODAY...RESULTING IN A
RATHER RAW AND CLOUDY DAY GIVEN AN IMPRESSIVE LOW LEVEL INVERSION
OVER THE AREA. ALSO SHOULD SEE OUR SFC EASTERLY WINDS INCREASE
DURING THE DAY PER EXPECTED PRESSURE FALLS TO THE WEST. THE 850 HPA
FRONT WILL LINGER OVER AT LEAST THE NRN HALF OF THE FA...WITH
CONTINUED 40-50 KNOTS OF CROSS ISOBARIC ISENTROPIC FLOW NORTH OF THE
ABOVE MENTIONED SFC BOUNDARY THAT WILL REMAIN SITUATED NEAR THE
INTERSTATE 70 CORRIDOR. WITH THIS...EXPECT A FEW LINGERING SHOWERS
AND/OR DRIZZLE LATE THIS MORNING INTO THE AFTERNOON GIVEN THE
LINGERING ISENTROPIC ASCENT OVER THE MOIST INVERSION.

FOCUS THEN TURNS OUT WEST WHERE A PAIR OF WELL-DEFINED SHORTWAVES
RESIDE AS OF 07Z. THIS ENERGY WILL SPILL OUT INTO THE PLAINS THIS
MORNING...WITH THE COLORADO WAVE PROGGED TO PIVOT NEWD TOWARDS THE
WESTERN GREAT LAKES BY LATE THIS AFTERNOON INTO TONIGHT. HEIGHT
FALLS AND DPVA WILL AID IN CYCLOGENESIS ACROSS THE SRN
PLAINS...WITH THE MODEL CONSENSUS NOW AGREEING ON A SFC LOW TRACK
NEWD THROUGH NW INDIANA AND SW LOWER MICHIGAN TONIGHT. HIGH
MOMENTUM AIRSTREAM IN ADVANCE OF THIS TROUGH AND THE DEVELOPING
SFC CYCLONE WILL SUPPORT ROBUST 925-850 HPA THETA-E ADVECTION.
THIS SUPPORTS GOING CHC POPS SE TO LIKELY POPS NW THIS AFTERNOON
INTO THIS EVENING AS COLLOCATION OF INCREASING LARGE SCALE ASCENT
AND LINGERING 85-7H FGEN FORCING WILL BE MAXIMIZED OVER THE NW.
LARGE HAIL WILL BE THE PRIMARY THREAT WITH ANY CONVECTION DURING
THIS TIME GIVEN AMPLE INSTABILITY IN THE HAIL GROWTH ZONE.
STRONGLY FORCED SYSTEM WILL ROLE THROUGH TONIGHT...WITH SURFACE
BASED CONVECTION POSSIBLE ACROSS THE FAR SOUTH AND EAST. THIS IS
ALL DEPENDENT ON THE SFC LOW TRACK AND HOW FAR NORTH THE SFC
BOUNDARY MAKES IT. EXPECT SEVERE CONVECTION TO DEVELOP ACROSS
WEST-CENTRAL IL SWD INTO EASTERN MO LATE IN THE AFTERNOON...GROWING
UPSCALE AND ORGANIZING INTO A SQUALL LINE / LEWP AS IT TRACKS EWD
INTO THE OH VALLEY TONIGHT. THIS POTENTIAL SQUALL LINE WITH BOWING
SEGMENTS SHOULD HOLD TOGETHER AS IT TRACKS EAST GIVEN A STRONGLY
SHEARED ENVIRONMENT AND SUFFICIENT DOWNSTREAM INSTABILITY. THE
QUESTION REMAINS...HOW FAR NORTH CAN WE GET THIS BOUNDARY? AND AT
THIS TIME IT STILL LOOKS LIKE FAR SOUTHERN AND EASTERN AREAS
COULD BE UNDER THE GUN...WITH DAMAGING WINDS THE PRIMARY CONCERN.
ALTHOUGH ISO TORNADOES NOT OUT OF THE QUESTION ALONG THE SFC
BOUNDARY GIVEN SUCH HIGH VALUES OF 0-1 KM HELICITY/SHEAR. WILL
CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO AND ZFP/GRIDS.
ONLY CHANGE WAS TO RUN WITH A NON-DIURNAL TEMP CURVE TONIGHT...AND
ADD TEMPORAL DETAIL TO POPS/WX.

STRONG ISOLLABARIC COUPLET BEHIND THE COLD FRONT WILL PROVIDE FOR A
RATHER WINDY WEDNESDAY...ESPECIALLY DURING THE MORNING AND EARLY
AFTERNOON. CURRENTLY LOOKS LIKE WINDS SHOULD STAY JUST BLO ADVISORY
CRITERIA...ALTHOUGH QUICKER PHASING OF THE TWO ABOVE MENTIONED
SHORTWAVES OVER THE NRN GREAT LAKES WOULD RESULT IN A TIGHTER LOW
LEVEL HEIGHT GRADIENT AND ADVISORY LEVEL WINDS. OTHERWISE...EXPECT
BKN/OVC STRATO-CU OVER MAINLY OUR NRN AREAS ON WEDNESDAY GIVEN THE
EXPECTED CAA REGIME AND WRAP AROUND MOISTURE.

&&

.LONG TERM...
HIGH PRESSURE WILL MOVE ACROSS THE REGION THU PROVIDING THE CWA WITH
FAIR WX. AIRMASS WILL BE CHILLY THOUGH IN WAKE OF DEPARTING LOW
PRESSURE SYSTEM WITH HIGHS WELL BLO NORMAL IN THE L-M50S...EXCEPT
COOLER NEAR LM.

ANOTHER LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE SRN PLAINS THU
NGT WITH WARM FRONT EXTENDING EASTWARD INTO THE OH VALLEY...POSSIBLY
RESULTING IN OVER-RUNNING PRECIP OVERSPREADING OUR CWA OVERNIGHT.
00Z GFS IS DEEPER WITH THIS SYSTEM THAN THE ECMWF AND WITH BETTER
RUN-RUN CONTINUITY AND MORE CONSISTENT HANDLING OF LOW MOVG ACROSS
THE AREA EARLIER IN THE WEEK... IS PREFERRED. THUS, THIS SYSTEM IS
EXPECTED TO TAKE A SIMILAR TRACK AS THE LOW TO MOVE THROUGH THE CWA
TUE NIGHT WITH SIMILAR IMPACTS... OVER-RUNNING SHOWERS AND SCT TSTMS
LIKELY WILL SPREAD INTO THE AREA FRI AS THE WARM FRONT APPROACHES.
TEMPS SHOULD RISE FRIDAY NIGHT ACROSS SE PORTION OF THE CWA AS THE
LOW TRACKS ACROSS THE NW. TSTMS MAY ACCOMPANY THE CDFNT AS IT MOVES
THROUGH THE AREA LATE FRIDAY NIGHT... THOUGH ONCE AGAIN GIVEN THE
TIME OF DAY FOR FROPA INSTABILITY SHOULD BE LIMITED... BUT GIVEN
STRONG WIND FIELDS/SHEAR ACCOMPANYING THE SYSTEM... THERE WILL BE
POTENTIAL FOR SEVERE STORMS IF INSTABILITY IS SUFFICIENT FOR DEEP
CONVECTION.

ANOTHER FAIRLY QUICK SHOT OF CAA EXPECTED BEHIND THIS SYSTEM ON SAT
WITH JUST A LOW CHC OF SOME LINGERING SHOWERS IN LOW LEVEL CYCLONIC
FLOW. FRONT AGAIN EXPECTED TO STALL ALONG THE OH VALLEY WITH ANOTHER
SHRTWV MOVG EAST ALONG THE BAROCLINIC ZONE SAT NGT BRINGING A BETTER
CHC OF RAIN TO THE CWA. NO CHANGE TO THE PATTERN INTO EARLY NEXT
WEEK WHICH APPEARS TO BE HANDLED WELL BY GOING FCST WITH A CHC OF
SHOWERS INTO MONDAY SO NO CHANGES MADE TO DAY6-7 GRIDS.

&&

.AVIATION.../06Z TAFS/

DETERIORATING FLIGHT CONDITIONS CAN BE EXPECTED AT EACH TERMINAL
THIS MORNING AS RAIN SETTLES IN AND MOISTURE LOCKS IN UNDER A
STRENGTHENING LOW LEVEL THERMAL INVERSION. THERE MAY BE A LULL IN
THE RAINFALL LATER THIS MORNING INTO THIS AFTERNOON AS A LEAD
SHORTWAVE TROUGH RESPONSIBLE FOR THIS PRECIPITATION PROPAGATES OFF
TO THE EAST. MORE ORGANIZED SHOWER AND THUNDERSTORM ACTIVITY WILL
LIKELY BUILD BACK INTO AT LEAST SBN BY LATER IN THE AFTERNOON AND
EVENING PER IMPRESSIVE LOW LEVEL THETA-E ADVECTION AHEAD OF AN
ADVANCING UPPER TROUGH. OTHERWISE...EXPECT GRADIENT WINDS TO
REMAIN OUT OF THE EAST FOR MUCH OF THE PERIOD AND INCREASE A BIT
TODAY GIVEN EXPECTED UPSTREAM PRESSURE FALLS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...JT
AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 18, 11:47 AM EDT, 16 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1147 AM EDT MON APR 18 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-191600-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1147 AM EDT MON APR 18 2011 /1047 AM CDT MON APR 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF ROUTE 30 TONIGHT. THE
STORMS ARE NOT EXPECTED TO BE SEVERE BUT MAY PRODUCE SOME SMALL
HAIL LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS. THE TIME PERIOD FOR THE GREATEST THREAT OF
SEVERE STORMS IS TUESDAY NIGHT...ESPECIALLY DURING THE LATE
EVENING AND OVERNIGHT HOURS. THERE IS A THREAT OF SEVERE WEATHER
ACROSS THE ENTIRE OUTLOOK AREA TUESDAY NIGHT INTO EARLY WEDNESDAY
MORNING...HOWEVER AT THIS TIME THE GREATEST POTENTIAL FOR SEVERE
STORMS SHOULD BE SOUTH OF ROUTE 30.

VERY WINDY CONDITIONS ARE EXPECTED THROUGHOUT THE AREA ON
WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND TUESDAY
NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-191600-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1147 AM EDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY
NIGHT. THE STORMS COULD BE SEVERE.

A SMALL CRAFT ADVISORY MAY ALSO BE NEEDED TUESDAY THROUGH
WEDNESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN FRIDAY AND FRIDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 1:55 PM EDTSpecial Weather StatementIWXLaPorte, Saint Joseph, Starke35 min
Apr 19, 11:37 AM EDTRiver Flood WatchIWXDefiance, Fulton, Williams23 hr
Apr 19, 3:36 PM EDTSpecial Weather StatementIWXDefiance, Henry, Paulding, Putnam39 min

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.